# SDR DL757952129

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4005157
- Condition: Delaminated
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, RT WING NR 4 SLAT PANEL WAS FOUND WITH DELAMINATION TO T/E WEDGE.  WEDGE WAS REPLACED PER SRM 57-43-02.
